# SDR 95ZZZX3812

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Heritage Aviation,Inc., repair station IGXR989E
- Aircraft: N711EB
- Make and model: Piper PA-31-350
- Aircraft serial: 317305049
- System (JASC): 2434 · DC Generator-Alternator
- Part: Fan
- Part number: 902241
- Condition: Cracked
- Location: Alt Cooling
- Component: Prestolite, ALU8421R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR COOLING FAN CRACKED AT CENTER MOUNT AREA.  THIS CANNOT BE INSPECTED UNLESS THE PULLEY AND COOLING FAN ARE REMOVED.  FAN FAILURE WAS IMMINENT.
